Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Yeast infection treated with monistat, diflucan. Had pink discharge. Chances of pregnancy after IUD removal?

I thought I had a yeast infection treated with monistat one day treatment and called doctor to order diflucan. Took first dose of diflucan and noticed a toilet paper like discharge so I washed my hands and reached up in to see if something was in there to my horror I pulled out thick dry light pink discharge that looked like a gob of wet toilet paper.....there is a chance of pregnancy since I had my iud removed last month and had a normal cycle after removal and I am in a relationship with one partner who I believe to be faithful.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Mar 2014
Hi,
thanks for the query.

I am not sure when your last period was. If you have not been using contraception then the following can cause such discharge:
1. it may be implantation bleeding that occurs after conception, usually around the same time as your next menses. The amount may vary.
2. It may be due to an infection of the cervix as you already have had a yeast infection.
If a patient with this history walks into my clinic I suggest a pregnancy test if she has missed her period for at least 7 days or has such bleeding after her period. I would also perform a vaginal examination and a vaginal swab testing to understand if it really is a yeast infection involving the vagina or the cervix.

Hope this satisfies your query.
Thanks for using HCM and do not worry as these are common conditions and easy to treat.
Have a nice day.

Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor